# SDR 7AHR201407012897

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 200 LBL 5-RBL 5 CORRODED.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-01.  FABRICATED AND INSTALLED FLOORBEAM IAW SRM 51-10-04, 51-10-03 & 51-30-02.
